Adaptive Stokes preconditioning for steady incompressible flows

Beaume, CML (2017) Adaptive Stokes preconditioning for steady incompressible flows. Communications in Computational Physics, 22 (2). pp. 494-516. ISSN 1815-2406



  • Beaume, CML
Copyright, Publisher and Additional Information: © 2017 Global-Science Press. This is an author produced version of a paper published in Communications in Computational Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Fluid dynamics, hydrodynamic stability, numerical continuation, preconditioning, Stokes preconditioning, doubly diffusive convection, shear flows.
  • Accepted: 19 December 2016
  • Published (online): 21 June 2017
  • Published: August 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Dec 2016 11:45
Last Modified: 21 Dec 2017 01:38
Status: Published
Publisher: Cambridge University Press
Identification Number:

Share / Export